# SDR CA080815009

- Difficulty date: January 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,295 hours
- Engine: Ge CF348E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED BY FLIGHT CREW: LT BRAKE CHATTERS WHEN PRESSED, VERY PRONOUNCED AT TIMES CARBON DISK FAILURE CONFIRMED.
